# SDR SWIA201440384

- Difficulty date: November 25, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CENTER CAP FOUND TO BE OUT OF LIMITS.  R & R LT INBD FLAP VANE CENTER L/E SKIN, CAP, IAW SRM AND DWG 601R14303, REV J.
